Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 55, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 30, 2005, 3:34 PM EDT for Boyd County, Kentucky. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 3:34 PM EDT (19:34 UTC)
- Expired
- Jun 30, 2005, 4:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Boyd County, KY
The radar
The Charleston,WV radar (KRLX), 82 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 3:40 PM EDT | HAIL 0.88 | 1 N Cannonsburg, KY | NICKEL SIZED HAIL REPORTED IN ROCKDALE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 3:20 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1111 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 301935
SVRRLX
KYC019-302000-
/O.NEW.KRLX.SV.W.0055.050630T1934Z-050630T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
334 PM EDT THU JUN 30 2005
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN KENTUCKY
* UNTIL 400 PM EDT
* AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CANNONSBURG...OR NEAR CATLETTSBURG...AND WAS MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3848 8271 3846 8261 3834 8260 3832 8258
3826 8259 3827 8261 3827 8267 3831 8276
3831 8279
$$
121 follow-up statement
000
WWUS51 KRLX 301953
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
352 PM EDT THU JUN 30 2005
KYC019-302000-
/O.CON.KRLX.SV.W.0055.000000T0000Z-050630T2000Z/
BOYD KY-
352 PM EDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 400 PM EDT FOR BOYD
COUNTY...
AT 346 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED NEAR DURBIN...OR ABOUT NEAR CEREDO...MOVING EAST AT 15 MPH.
IT IS WEAKENING AND MOVING EAST...OUT OF BOYD COUNTY. THE WARNING
WILL THEREFORE BE ALLOWED TO EXPIRE AT 4 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR SOUTHEAST OHIO. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT THURSDAY EVENING FOR
KENTUCKY AND SOUTHEAST OHIO AND WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3848 8271 3846 8261 3832 8258 3826 8259
3827 8261 3827 8267 3831 8276 3831 8279
$$
TRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:10 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 30, 3:10 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CHARLESTON WV 310 PM EDT THU JUN 30 2005 .SHORT TERM (REST OF TONIGHT)... SHOWERS AND THUNDERSTORMS THAT ARE DEVELOPING OVER THE CWA MAY LINGER INTO THE EVENING HOURS...THEN DIE OUT AFTER SUNSET. SKIES SHOULD BE PARTLY TO MOSTLY CLEAR BY 06Z. CLOUDS SHOULD INCREASE AFTER THAT AS THE COLD FRONT OVER IL ATTM WILL CONTINUE TO MOVE TOWARDS THE CWA AND SHOULD BE AT OUR WESTERN CWA BOUNDARY BY 12Z. KEPT KEPT SLGT CHC TO CHC POPS IN FOR OVERNIGHT. TEMPERATURES AGAIN WILL BE ON THE WARM SIDE BUT WENT A DEGREE OR TWO COOLER THAN LAST NIGHT WITH SHOWERS AND THUNDERSTORMS COOLING TEMPS A TAD. && .LONG TERM (FRIDAY THROUGH SUNDAY NIGHT)... STRONG COLD FRONT POISED TO PASS THROUGH THE CWA ON FRIDAY. SPC HAS OUTLOOKED THE REGION FOR SLIGHT RISK OF SEVERE STORMS...BUT STILL FEEL THAT WATER MAY BE THE BIGGER THREAT WITH PRECIPITABLE WATER VALUES IN EXCESS OF 1.75 INCHES AND A MOIST ADIABATIC SOUNDING. DEBATING ON HIGH CHANCE TO LIKELY POPS AND SIDED WITH HIGH CHANCE...DUE TO SOME CONCERN ON AREAL COVERAGE AND POSSIBILITY OF THICKER CLOUDS FROM CONVECTION THAT DEVELOPS OVERNIGHT. AFTER THE FRONT GOES THROUGH BY FRIDAY EVENING...HIGH PRESSURE AND A DRIER AND MUCH MORE STABLE AIR MASS WILL MOVE INTO THE AREA. NOTICEABLY COOLER AIR WILL BE FELT OVER THE WEEKEND WITH LESS HUMIDITY AND TEMPERATURES BACK IN THE 70S AND LOWER 80S FOR SATURDAY AND SLIGHTLY WARMER ON SUNDAY. AS HIGH PRESSURE SLIDES OFF TO THE EAST ON SUNDAY INTO MONDAY...A RETURN TO SOUTHERLY FLOW WILL INCREASE THE MOISTURE AGAIN AND INCREASE HUMIDITY LEVELS. GENERALLY WENT ABOVE MAV GUIDANCE FOR HIGHS AND CLOSE TO MAV GUIDANCE FOR LOWS. && .PREVIOUS DISCUSSION... (ISSUED 125 PM EDT THU JUN 30 2005) AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS OVER THE REGION THIS AFTERNOON. VFR TO MVFR CONDITIONS THROUGH 00Z WITH IFR CONDITIONS IN THUNDERSTORMS. WINDS LIGHT EXCEPT WITH SOME GUSTS TO 20KTS IN THUNDERSTORMS. VFR CONDITIONS FROM 00Z-05Z. AFTER 05Z MVFR TO IFR IN FOG. COLD FRONT MOVES THROUGH REGION BETWEEN 12Z-18Z TOMORROW WINDS TURN WESTERLY AFTER 15Z WITH SCT-BKN035. SCATTERED SHOWERS MAY ACCOMPANY THE FRONT BUT POPS LESS THAN 50 AND WONT MENTION AT THIS ISSUANCE. PREVIOUS DISCUSSION... (ISSUED 1235 PM EDT THU JUN 30 2005) LONG TERM (MONDAY THROUGH THURSDAY)... RETURN FLOW AROUND HIGH PRESSURE CENTERED OFF THE MID ATLANTIC COAST WILL INCREASE LOW LEVEL MOISTURE AND PROVIDE THE POTENTIAL FOR AFTERNOON AND EVENING THUNDERSTORMS ON MONDAY. A FRONTAL BOUNDARY THEN SLIDES SOUTH THROUGH THE OHIO VALLEY TUESDAY AND BECOMES NEARLY STATIONARY OVER OUR AREA AND OTHER WAVES OF LOW PRESSURE MOVE ALONG THE FRONT THROUGH THURSDAY. THIS WILL RESULT IN CHANCES OF SHOWERS AND THUNDERSTORMS EACH DAY WITH THE BEST CHANCES ON WEDNESDAY INTO THURSDAY. TEMPERATURES WILL RECOVER QUICKLY FROM COOLER TEMPERATURES EXPECTED THIS WEEKEND AND BE BACK IN THE UPPER 80S TO LOWER 90S BY MONDAY AND CONTINUE IN THE MID 80S TO LOWER 90S THROUGH THURSDAY. PREVIOUS DISCUSSION... (ISSUED 1041 AM EDT THU JUN 30 2005) SHORT TERM (REST OF TODAY)... QUICK UPDATE MAINLY FOR WORDING. A FEW ISOLATED SHOWERS WERE JUST WEST OF CWA. MAIN LINE ACROSS INDIANA ATTM. IF THIS LINE MAKES IT HERE IT WILL BE LATER ON TOWARDS EVENING. FLOW RATHER WEAK AND PWS RATHER HIGH THIS AFTERNOON AND ANY THUNDERSTORMS THAT FORM WILL BE MOVING SLOWLY AND WILL HAVE HEAVY DOWNPOURS. MAIN CONCERN WILL BE LOCALIZED FLOODING POTENTIAL. WILL ADD HEAVY DOWNPOURS POSSIBLE IN WORDING. OTHERWISE CURRENT FORECAST ON TRACK. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SHORT TERM...JS LONG TERM...HC
Hazardous weather outlook, Jun 30, 3:46 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 346 AM EDT THU JUN 30 2005 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-026>032- 037>040-047-010745- ATHENS OH-BARBOUR WV-BOONE WV-BOYD KY-BRAXTON WV-CABELL WV- CALHOUN WV-CARTER KY-CLAY WV-DODDRIDGE WV-GALLIA OH-GILMER WV- GREENUP KY-HARRISON WV-JACKSON WV-JACKSON OH-KANAWHA WV-LAWRENCE OH- LAWRENCE KY-LEWIS WV-LINCOLN WV-MASON WV-MEIGS OH-MORGAN OH- NICHOLAS WV-PERRY OH-PLEASANTS WV-PUTNAM WV-RANDOLPH WV-RITCHIE WV- ROANE WV-TAYLOR WV-TYLER WV-UPSHUR WV-VINTON OH-WASHINGTON OH- WAYNE WV-WEBSTER WV-WIRT WV-WOOD WV- 346 AM EDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO... NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST VIRGINIA. .DAY ONE... THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS THIS AFTERNOON COULD CONTAIN DAMAGING WINDS AND LARGE HAIL. THUNDERSTORMS WILL BE MOVING SLOWLY...SO VERY HEAVY RAIN IS ALSO A POSSIBILITY. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. VAZ003-004-WVZ024-025-033>036-046-010745- BUCHANAN VA-DICKENSON VA-FAYETTE WV-LOGAN WV-MCDOWELL WV-MINGO WV- POCAHONTAS WV-RALEIGH WV-WYOMING WV- 346 AM EDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO... NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST VIRGINIA. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 30, 12:43 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1243 PM EDT THU JUN 30 2005 OHZ066-067-075-076-083>087-301745- ATHENS OH-GALLIA OH-JACKSON OH-LAWRENCE OH-MEIGS OH-MORGAN OH- PERRY OH-VINTON OH-WASHINGTON OH- INCLUDING THE CITIES OF...ATHENS...GALLIPOLIS...IRONTON...JACKSON... MARIETTA...MCARTHUR...NEW LEXINGTON AND POMEROY 1243 PM EDT THU JUN 30 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE FOR SOUTHEAST OHIO AND THE MID OHIO VALLEY... A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 5 PM FOR MUCH OF NORTHERN AND EAST CENTRAL OHIO. THIS WATCH INCLUDES THE COUNTIES AS FAR SOUTH...AS MORGAN AND PERRY IN SOUTHEAST OHIO. HOWEVER...LOCALIZED DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING... AND GUSTY WINDS ARE POSSIBLE IN ANY AFTERNOON THUNDERSTORM. MOST OF SOUTHEAST OHIO NEEDS THE RAIN. BUT WHEN IT RAINS...IT CAN EASILY POUR. AN INCH OF RAIN COULD FALL IN 30 MINUTES. OF COURSE...LOCALIZED POOR DRAINAGE AND STREET FLOODING COULD OCCUR. GUSTY WINDS COULD ALSO BE ASSOCIATED WITH THE DOWNPOURS. PLEASE REPORT HAIL OR STRONG WINDS...OR FLOODING...TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. KTB
Special weather statement, Jun 30, 1:55 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 155 PM EDT THU JUN 30 2005 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032- 037>040-047-301900- ATHENS OH-BARBOUR WV-BOYD KY-BRAXTON WV-CABELL WV-CALHOUN WV- CARTER KY-CLAY WV-DODDRIDGE WV-GALLIA OH-GILMER WV-GREENUP KY- HARRISON WV-JACKSON WV-JACKSON OH-KANAWHA WV-LAWRENCE OH-LAWRENCE KY- LEWIS WV-LINCOLN WV-MASON WV-MEIGS OH-MORGAN OH-NICHOLAS WV-PERRY OH- PLEASANTS WV-PUTNAM WV-RANDOLPH WV-RITCHIE WV-ROANE WV-TAYLOR WV- TYLER WV-UPSHUR WV-VINTON OH-WASHINGTON OH-WAYNE WV-WEBSTER WV- WIRT WV-WOOD WV- INCLUDING THE CITIES OF...ASHLAND...ATHENS...BUCKHANNON... CHARLESTON...CLARKSBURG...CLAY...DURBIN...ELIZABETH...ELKINS... GALLIPOLIS...GLENVILLE...GRAFTON...GRANTSVILLE...GRAYSON...GREENUP... HAMLIN...HARRISVILLE...HUNTINGTON...IRONTON...JACKSON...LOUISA... MARIETTA...MCARTHUR...MIDDLEBOURNE...NEW LEXINGTON...PARKERSBURG... PHILIPPI...POINT PLEASANT...POMEROY...RIPLEY...ROCK CAVE...SPENCER... STONEWALL JACKSON LAKE...SUMMERSVILLE...SUTTON...WAYNE... WEBSTER SPRINGS...WEST UNION...WESTON AND WINFIELD 155 PM EDT THU JUN 30 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... LOCALIZED DOWNPOURS...FREQUENT CLOUD TO GROUND LIGHTNING... AND GUSTY WINDS ARE POSSIBLE IN ANY THUNDERSTORM BETWEEN 2 AND 6 OCLOCK THIS AFTERNOON. IN THE HEAT AND HAZE...KEEP AN EYE TO THE WEST AND NORTHWEST...ANY STORM THAT DEVELOPS...WILL MOVE TOWARD THE SOUTHEAST AT AROUND 15 MPH. MOST LOCATIONS NEED THE RAIN. BUT WHEN IT RAINS...IT CAN EASILY POUR. AN INCH OF RAIN COULD FALL IN 30 MINUTES...RESULTING IN LOCALIZED POOR DRAINAGE AND STREET FLOODING. THESE HEAVIEST RAINS WOULD BE SMALL IN AREA. GUSTY WINDS COULD ALSO BE ASSOCIATED WITH THE DOWNPOURS. TEMPERATURES WOULD DROP INTO THE 70S IN THE SHOWERS...BUT THE AIR WOULD REMAIN MUGGY. KTB
Special weather statement, Jun 30, 3:01 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 301 PM EDT THU JUN 30 2005 KYZ101-OHZ066-067-075-083-084-087-302000- ATHENS OH-GREENUP KY-JACKSON OH-LAWRENCE OH-MORGAN OH-PERRY OH- VINTON OH- INCLUDING THE CITIES OF...ATHENS...GREENUP...IRONTON...JACKSON... MCARTHUR AND NEW LEXINGTON 301 PM EDT THU JUN 30 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... SCATTERED STRONG THUNDERSTORMS IN THE AREA THROUGH 4 PM WILL BRING STRONG GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THE STORMS...MOVING EAST AT 15 TO 20 MPH...COULD PRODUCE WIND GUSTS TO 45 MPH AND SMALL HAIL. AN INCH OF RAIN COULD FALL IN 30 MINUTES...RESULTING IN LOCALIZED POOR DRAINAGE AND STREET FLOODING. THESE HEAVIEST RAINS WOULD BE SMALL IN AREA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. TRM
Special weather statement, Jun 30, 3:06 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 306 PM EDT THU JUN 30 2005 KYZ102-103-302000- BOYD KY-CARTER KY- INCLUDING THE CITIES OF...ASHLAND...DURBIN AND GRAYSON 306 PM EDT THU JUN 30 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... SCATTERED STRONG THUNDERSTORMS IN THE AREA THROUGH 4 PM WILL BRING STRONG GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LITNING. THE STORMS...MOVING EAST AT 15 TO 20 MPH...COULD PRODCUE WIND GUSTS TO 45 MPH AND SMALL HAIL. AN INCH OF RAIN COULD FALL IN 30 MINUTES...RESULTING IN LOCALIZED POOR DRAINAGE AND STREET FLOODING. THESE HEAVIEST RAINS WOULD BE SMALL IN AREA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BYCALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. TRM
Special weather statement, Jun 30, 3:28 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 328 PM EDT THU JUN 30 2005 KYZ105-OHZ076-085-086-WVZ005>007-009-302030- CABELL WV-GALLIA OH-LAWRENCE KY-MASON WV-MEIGS OH-WASHINGTON OH- WAYNE WV-WOOD WV- INCLUDING THE CITIES OF...GALLIPOLIS...HUNTINGTON...LOUISA... MARIETTA...PARKERSBURG...POINT PLEASANT...POMEROY AND WAYNE 328 PM EDT THU JUN 30 2005 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... SCATTERED STRONG THUNDERSTORMS MOVING INTO THE AREA THROUGH 4 PM WILL BRING STRONG GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THE STORMS...MOVING EAST AT 15 TO 20 MPH...COULD PRODUCE WIND GUSTS TO 45 MPH AND SMALL HAIL THROUGH 430 PM. AN INCH OF RAIN COULD FALL WITHIN 30 MINUTES...RESULTING IN LOCALIZED POOR DRAINAGE AND STREET FLOODING. THESE HEAVIEST RAINS WOULD BE SMALL IN AREA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA THROUGH 11 PM TONIGHT. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. TRM
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.